How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64410
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have used a new annaly , clean it with hot water

Resolved Question:

Hello I have used a new dildo annaly , clean it with hot water and loads of body wash. After an 30 min to 1 hour I went in to panic attac vomit muscle spasm raised hart beat dizzines fever tinnitus , my testicles shrunk as wellas penis , loads of sweating . The symptoms wer bad for 2 to 7 days , on the eight day I was tested for all std all negative . Liver test came out little higher but still in norm .Shugar level in norm , white cells in norm . That what the doctor said. Now its been a month and am still dizzy and week with tinnitus in my ears and hadake tingling feet and muscle pain ithy skin .
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
Hi
What is your medical question?
Customer: replied 2 years ago.
Am stil in discomfort what is the virus or allergy ?
Expert:  DrRussMD replied 2 years ago.
Liver enzymes need to be rechecked.
Hepatitis is a possibility.
We can not diagnose you.......
Hepatitis virus could do this.
You need to go back to have the liver enzymes rechecked.
Ringing in the ears can be from hyperthyrodism, which can cause all of your symptoms.
There is a blood test to check this and your doctor needs to do that ASAP. TSH and free T4 is the name of the test.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
Al hep a b c negative tested , can I have a toxic shock , or bed reaction to any silicon or sls in the body wash?
Expert:  DrRussMD replied 2 years ago.
No
None of that would fit.
Go have your liver enzymes re checked, and get your thyroid checked.
TSH and free T4.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
Is their a chance that somhow the toy was infected with HIV an am having all the symptoms ?
Expert:  DrRussMD replied 2 years ago.
No.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
Thyroid serum tsh level1.30mu/l t4 level 16.0 pmol/l am feelind a little better every day , but the ringing in the ears and weeknes and dizzines worries me . Thank You for Your time thats my last question . The feedback will be exelent .
Expert:  DrRussMD replied 2 years ago.
Ringing in the ears can be from many causes.
An ENT doctor should lock.
Not HIV.
DrRussMD and 4 other Medical Specialists are ready to help you